# SDR UALA2009092803051

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 62,800 hours, 23,490 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH LOCK HAS BURNT EDGE ON LEFT SIDE OF FUSELAGE AT APPROX STATION 264 AND APPROX 17 INCHES FWD AND ABOVE THE OUTBOARD FWD CORNER OF THE LEFT NOSE GEAR DOOR.  MAJOR REPAIR ACCOMPLISHED PER MM.  DAMAGE NOT ON FASTENER.
